# SDR HNAA2010112200255

- Difficulty date: November 20, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,226 hours, 51,059 cycles
- Engine: Pwa PW120A
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT.  FOUND SCREW MISSING FROM CIRCUIT BREAKER C-3 ( RT SECONDARY BUSS) AT BUSS BAR.  R & R CIRCUIT BREAKER C-3 AND L-1 EMERGENCY LIGHTS.  OPS CHECKED GOOD AT THIS TIME, IAW AMM 33-52-00.
